MURAL - Maynooth University Research Archive Library

    Inhomogeneous diophantine approximation on polynomials in ℚp

    Bernik, Vasili and Dickinson, Detta and Yuan, J. (1999) Inhomogeneous diophantine approximation on polynomials in ℚp. Acta Arithmetica, 90 (1). pp. 37-48. ISSN 0065-1036

    Download (241kB) | Preview

    Share your research

    Twitter Facebook LinkedIn GooglePlus Email more...

    Add this article to your Mendeley library


    Abstract included in text.

    Item Type: Article
    Keywords: Inhomogeneous diophantine approximation; polynomials; ℚp;
    Academic Unit: Faculty of Science and Engineering > Mathematics and Statistics
    Item ID: 10120
    Identification Number:
    Depositing User: Dr. Detta Dickinson
    Date Deposited: 18 Oct 2018 15:35
    Journal or Publication Title: Acta Arithmetica
    Publisher: Polskiej Akademii Nauk, Instytut Matematyczny
    Refereed: Yes
      Use Licence: This item is available under a Creative Commons Attribution Non Commercial Share Alike Licence (CC BY-NC-SA). Details of this licence are available here

      Repository Staff Only(login required)

      View Item Item control page


      Downloads per month over past year

      Origin of downloads